MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient did not report any significant events that took place after implanting the right-side system that may have caused or contributed to failure of the implanted components.The system was tested during the implant procedure and returned all good impedance readings at that time.The leads were reported to have been very superficial and it is unclear if or how the development of a hematoma may have impacted the implanted components.During troubleshooting of the right-side system, a nalu representative also assessed and reprogrammed the left side system and received verbal report from the patient of satisfaction with that system and therapy being received.The patient later stated to the medical staff that neither system was providing relief and had requested both be removed.The most likely cause of open circuit impedance readings in the right-side system is a fracture of either the lead itself or at the connector between the lead and the ipg.There are no known issues with the left side system and no issues or symptoms were shared with the firm until after the system was explanted.Both explanted systems were discarded at the time of the explant and are unavailable for any further assessment or testing.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator (pns) system on (b)(6) 2024 to treat left lower extremity pain and a second pns system was implanted (b)(6) 2025 to treat right lower extremity pain.After implanting the second system the patient developed a large hematoma at the implant site, which caused a delay in activation of the system.When attempting to activate, the system returned open circuit impedance readings and was unable to deliver therapy.Troubleshooting was performed and unable to resolve the issue.The patient ultimately requested to remove the system due to the lack of therapy.On (b)(6) 2025 the patient was seen for explant of the nalu system from the right lower extremity.No representatives from nalu were present for the explant procedure.After the procedure took place, the firm was notified that both nalu systems had been fully removed at the same time on 11/14/2025 per the patient's request.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23739130
Report Number3015425075-2025-00331
Device Sequence Number15662325
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)241028(17)271028
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown